# SDR MASA2011041102382

- Difficulty date: April 9, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 20,957 hours, 14,887 cycles
- Engine: Ge CF348C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fluid
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT ENG FLUID LEAK.  MX RE-INSPECTED THE LEAK AND FOUND IT TO BE WITHIN LIMITS.
